# SDR SWI2023F00191

- Difficulty date: June 22, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 FS311.75 - FS320.00 IS CORRODED      (C-CHECK RO 8/16/2023)    REMOVED AND REPLACED DAMAGED INTERCOSTAL DD4 AT FS311.75 - FS320.00 REF CRJ-700 SRM 51-42-06-001-001-A01 REV 38 DATE JUL 25/2020 AND DRAWING 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECKS GOOD. SEE CONTINUATION TASKS FOR MORE DETAILS.
